# SDR AU961114

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: VFT210700
- Condition: Corroded
- Location: Press. Regul/Out
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS VENT SYSTEM SKIN AIR INLET VALVE ACTUATOR INOPERATIVE - SUSPECT CAUSED BY CORROSION BUILDUP ON THE CLOSED POSITION LIMIT MICROSWITCH (S2)
